Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Interaction of Zoloft and St. John's Wort

Posted by JohnL on June 29, 1999, at 16:21:25

In reply to Interaction of Zoloft and St. John's Wort, posted by Mary Murphy on June 29, 1999, at 11:04:25

I've heard reports of this combo being OK. Personally I found it to be not OK. Very uncomfortable as it caused a VERY panicky butterflies-in-the-stomach kind of feeling. It is best to keep your doc in the decision-making process. Besides, StJohns probably won't cause much weight loss.

Wellbutrin goes well with Zoloft, is a very common add-on, and is known for appetite suppression and weight loss. If the Zoloft isn't working at all, Wellbutrin by itself might do the trick. But the combo works well, maybe better than either alone. You might try slowly adding in Wellbutrin, then slowly decreasing Zoloft after a while, and with a little luck find your sweet spot (no pun intended) where you feel good and lose weight both. Same strategy is often done with stimulants like Ritalin. Very common. Just food (again, no pun intended) for thought. Best to you. JohnL.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JohnL thread:7989